Dipeptidyl peptidase-4 inhibitors and angioedema: A class effect?

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Background Dipeptidyl peptidase-4 (DPP-4) inhibitors have been reported to be generally well tolerated. However, angioedema has been reported as one of the rare adverse events of these drugs. Case report We report a case in which angioedema induced by vildagliptin disappeared after changing to another DPP-4 inhibitor, alogliptin. Discussion Our case suggests that there is a difference in the risk of angioedema among DPP-4 inhibitors. To clarify this possibility, further investigation on the risk of angioedema among DPP-4 inhibitors is warranted.

Original languageEnglish
Pages (from-to)e149-e150
JournalDiabetic Medicine
Volume30
Issue number4
DOIs
Publication statusPublished - 2013 Apr

ASJC Scopus subject areas

  • Internal Medicine
  • Endocrinology, Diabetes and Metabolism
  • Endocrinology

Fingerprint Dive into the research topics of 'Dipeptidyl peptidase-4 inhibitors and angioedema: A class effect?'. Together they form a unique fingerprint.

  • Cite this